# SDR 99ZZZX1661

- Difficulty date: March 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: GCVYD
- Make and model: Airbus A320-231
- Aircraft serial: 393
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321454
- Condition: Inoperative
- Location: Rt Emerg Exit
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

YYZ - FLT 6000 - FOUND AT A-CHECK, RIGHT OVERWING EXIT LIGHT INOPERATIVE.  REMOVED AND REPLACED RIGHT OVERWING POWER SUPPLY.  (X)
